Alert archive / Georgia / Tornado Warnings in 2026

Tornado Warning 20, NWS Tallahassee, FL

March 12, 20264 counties in Georgia

NWS Tallahassee, FL issued this tornado warning at Mar 12, 2026, 7:06 AM EDT for 4 counties in Georgia. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 12, 2026, 7:06 AM EDT (11:06 UTC)
Expired
Mar 12, 2026, 7:45 AM EDT
In force
39 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Colquitt County, GA, Grady County, GA, Mitchell County, GA, Thomas County, GA

The radar

The Tallahassee radar (KTLH), 84 km from the middle of the area, began a volume at 11:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 12, 7:07 AM EDTTSTM WND DMG1 Wsw Capel, GAShed and roof damage reported.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 12, 12:31 AM EDTTornado WatchSPC8 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 11.1 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2026-03-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 300 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2026-03-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
300 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
1643 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

023 
WFUS52 KTAE 121106
TORTAE
GAC071-131-205-275-121145-
/O.NEW.KTAE.TO.W.0020.260312T1106Z-260312T1145Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
706 AM EDT Thu Mar 12 2026

The National Weather Service in Tallahassee has issued a

* Tornado Warning for...
  Northeastern Grady County in southwestern Georgia...
  Southeastern Mitchell County in southwestern Georgia...
  Northern Thomas County in south central Georgia...
  Southwestern Colquitt County in south central Georgia...

* Until 745 AM EDT.

* At 705 AM EDT, a severe thunderstorm capable of producing a tornado
  was located south of Pelham, moving east at 35 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Coolidge around 730 AM EDT.

Other locations impacted by this tornadic thunderstorm include
Akridge, Capel, Autreyville, Enon, Center Hill, South Moultrie,
Merrillville, Chastain, Spence, and Moultrie Municipal A/P.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3104 8374 3091 8374 3097 8422 3109 8421
      3118 8372 3104 8371
TIME...MOT...LOC 1105Z 269DEG 29KT 3105 8416 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

21-HANER
3 follow-up statements
318 
WWUS52 KTAE 121119
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
719 AM EDT Thu Mar 12 2026

GAC131-121128-
/O.CAN.KTAE.TO.W.0020.000000T0000Z-260312T1145Z/
Grady GA-
719 AM EDT Thu Mar 12 2026

...THE TORNADO WARNING FOR NORTHEASTERN GRADY COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 AM EDT for south central
and southwestern Georgia.

&&

LAT...LON 3104 8374 3091 8374 3096 8410 3111 8410
      3118 8372 3104 8371
TIME...MOT...LOC 1118Z 269DEG 29KT 3105 8403 

$$

GAC071-205-275-121145-
/O.CON.KTAE.TO.W.0020.000000T0000Z-260312T1145Z/
Mitchell GA-Thomas GA-Colquitt GA-
719 AM EDT Thu Mar 12 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 AM EDT FOR
SOUTHEASTERN MITCHELL...NORTHERN THOMAS AND SOUTHWESTERN COLQUITT
COUNTIES...

At 718 AM EDT, a severe thunderstorm capable of producing a tornado
was located near Ochlocknee, or 9 miles southeast of Pelham, moving
east at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Coolidge around 730 AM EDT.

Other locations impacted by this tornadic thunderstorm include
Moultrie Municipal A/P, Quality, Autreyville, Enon, Center Hill,
Murphy, South Moultrie, Merrillville, Chastain, and Hollis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3104 8374 3091 8374 3096 8410 3111 8410
      3118 8372 3104 8371
TIME...MOT...LOC 1118Z 269DEG 29KT 3105 8403 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

21-HANER
785 
WWUS52 KTAE 121128
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
728 AM EDT Thu Mar 12 2026

GAC205-121137-
/O.CAN.KTAE.TO.W.0020.000000T0000Z-260312T1145Z/
Mitchell GA-
728 AM EDT Thu Mar 12 2026

...THE TORNADO WARNING FOR SOUTHEASTERN MITCHELL COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 AM EDT for south central
Georgia.

&&

LAT...LON 3104 8374 3093 8374 3097 8396 3113 8396
      3118 8372 3104 8371
TIME...MOT...LOC 1127Z 275DEG 49KT 3106 8384 

$$

GAC071-275-121145-
/O.CON.KTAE.TO.W.0020.000000T0000Z-260312T1145Z/
Thomas GA-Colquitt GA-
728 AM EDT Thu Mar 12 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 AM EDT FOR
NORTHEASTERN THOMAS AND SOUTHWESTERN COLQUITT COUNTIES...

At 727 AM EDT, a severe thunderstorm capable of producing a tornado
was located near Coolidge, or 8 miles southwest of Moultrie, moving
east at 55 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northeastern Thomas and southwestern Colquitt Counties, including the
following locations... Moultrie Municipal A/P, Autreyville, Enon,
Center Hill, Murphy, South Moultrie, and Chastain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3104 8374 3093 8374 3097 8396 3113 8396
      3118 8372 3104 8371
TIME...MOT...LOC 1127Z 275DEG 49KT 3106 8384 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

21-HANER
033 
WWUS52 KTAE 121137
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
737 AM EDT Thu Mar 12 2026

GAC071-275-121146-
/O.EXP.KTAE.TO.W.0020.000000T0000Z-260312T1145Z/
Thomas GA-Colquitt GA-
737 AM EDT Thu Mar 12 2026

...THE TORNADO WARNING FOR NORTHEASTERN THOMAS AND SOUTHWESTERN
COLQUITT COUNTIES WILL EXPIRE AT 745 AM EDT...

The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.  However, gusty winds are still possible with
this thunderstorm.

A Tornado Watch remains in effect until 900 AM EDT for south central
Georgia.

Remember, a Severe Thunderstorm Warning still remains in effect for 
Thomas and Colquitt Counties until 900 AM EDT. 

&&

LAT...LON 3104 8374 3093 8374 3097 8396 3113 8396
      3118 8372 3104 8371
TIME...MOT...LOC 1136Z 269DEG 29KT 3106 8376 

$$

21-HANER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Mar 12, 2:32 AM EDT, 4 hours 34 minutes earlier. Its key messages:

  • Issued at 227 AM EDT Thu Mar 12 2026
  • A Tornado Watch is in effect until 8 AM ET / 7 AM CT for areas along and west of the Apalachicola and Flint Rivers. A squall line will move through the area with the threat of damaging wind gusts and a few tornadoes. Some strong storms are possible east of the watch area later this morning. Have multiple ways to receive warnings.
  • Small Craft Advisories are in effect for Thursday for open Gulf waters west of Apalachicola as well as St. Andrews Bay. Winds and seas will be hazardous to those operating smaller vessels.
  • Chances of a late season frost/freeze remain low to medium for Monday and Tuesday nights. This will be particularly impactful for agricultural interests who have planted early.
Area forecast discussion, Mar 12, 2:32 AM EDT, 4 hours 34 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
232 AM EDT Thu Mar 12 2026

...New SHORT TERM, LONG TERM, AVIATION, MARINE, FIRE WEATHER, HYDROLOGY...

.KEY MESSAGES...
Issued at 227 AM EDT Thu Mar 12 2026

- A Tornado Watch is in effect until 8 AM ET / 7 AM CT for areas
  along and west of the Apalachicola and Flint Rivers. A squall
  line will move through the area with the threat of damaging wind
  gusts and a few tornadoes. Some strong storms are possible east
  of the watch area later this morning. Have multiple ways to
  receive warnings.

- Small Craft Advisories are in effect for Thursday for open Gulf
  waters west of Apalachicola as well as St. Andrews Bay. Winds
  and seas will be hazardous to those operating smaller vessels.

- Chances of a late season frost/freeze remain low to medium for
  Monday and Tuesday nights. This will be particularly impactful
  for agricultural interests who have planted early.

&&

.SHORT TERM...
(Today and Tonight)
Issued at 227 AM EDT Thu Mar 12 2026

A squall line is currently approaching I-65 early this morning in
southwestern Alabama. This line of storms has a history of producing
damaging winds and possibly a few tornadoes. We expect the line of
storms to enter our westernmost counties by 2:30-3:30 AM CT.
There will be ample instability ahead of the line and deep layer
shear is quite high at 50-60 kt. The low-level jet should also
increase some over the next couple hours. Thus, a Tornado Watch
is now in effect until 8 AM ET/7 AM CT for areas generally along
and west of the Flint and Apalachicola Rivers. Strong, potentially
damaging winds of 40-60 mph and a few tornadoes are the primary
threats. Once it gets east of the rivers, shear starts to back
off, instability wanes a bit, and the shortwave starts to dampen
out. Thus, the line is expected to lose some potency and
organization as it moves farther east. The caveat may be across
south Georgia where the low-level jet remains the strongest early
Thursday morning ahead of the line. Therefore, we still can't
rule out some gusty winds and a brief tornado or two across south
central Georgia and the Florida Big Bend. We'll keep an eye on
things if we need to locally extend the watch in area and time.

Behind the front, winds will be quite gusty with frequent gusts of
25-35 mph expected. While not quite Wind Advisory level, some low-
end impacts such as small broken tree limbs and unsecured small
objects being blown around can't be ruled out. Also, if there are
any fires, the gusty winds could cause some control issues as we'll
quickly dry out behind the storms.

Temperatures will fall behind the front. Lows will be in the 40s
tonight.

&&

.LONG TERM...
(Friday through Wednesday)
Issued at 227 AM EDT Thu Mar 12 2026

High pressure moves across our area Friday then moves off the
Atlantic coast by Saturday. Friday will be rather pleasant with
highs in the upper 60s to mid 70s, except near 80 in the southeast
Big Bend. The flow quickly becomes more southeasterly and southerly
over the weekend with a return to warm and humid weather, though not
record warmth as highs rise back into the low 80s.

Chances for showers and storms increase again Sunday ahead of the
next system as a shortwave moves into the southeast. The larger
parent trough swings a strong cold front through the area late
Sunday into Monday. Right now, shear and instability ahead of this
system don't appear favorable for severe weather, but we'll keep
watching.

Much colder air arrives next week with a medium to high chance (30-
70%) of temperatures favorable for a late-season front (36 or lower)
Monday and Tuesday nights. Additionally, there is a low chance (30%
or less) for a light freeze away from the coast, especially Tuesday
night. This would be hazardous for agricultural interests if
planting has started early. Also, we'll have much drier air in
place, which could lead to elevated fire danger next week.

&&

.AVIATION...
(06Z TAFS)
Issued at 227 AM EDT Thu Mar 12 2026

Conditions will deteriorate this morning as a strong to occasionally
severe squall line sweeps across the area through the morning hours.
Ahead of the line, expect widespread IFR cloud cover. Gusty non-
thunderstorm winds will also occur both ahead of the squall line and
behind the squall line as winds quickly shift northwest with frontal
passage. Some severe storms could contain 35 to 45 knot gusts,
especially at western terminals of ECP/DHN.

&&

.MARINE...
Issued at 227 AM EDT Thu Mar 12 2026

A line of strong to potentially severe storms will move across the
marine area through early this afternoon. Strong wind gusts and
waterspouts will be possible. Behind the front, strong northerly
breezes are expected with a low chance (30% or less) of gale-force
gusts over our western waters. Small Craft Advisories will be in
effect for our waters through Friday morning, except through this
evening for St. Andrews Bay. Winds slacken heading into Friday with
moderate easterly breezes. Winds turn more southeasterly and
southerly Sunday ahead of the next cold front. Another round of
Small Craft Advisories will likely be needed Monday behind the
next cold front.

&&

.FIRE WEATHER...
Issued at 227 AM EDT Thu Mar 12 2026

A line of strong to severe storms will move across the area this
morning into early this afternoon. Strong, erratic winds are likely
with the stronger storms. Behind the storms, dispersions become high
as transport winds become northerly around 20-30 mph. Winds become
much lighter and more variable on Friday as high pressure moves
overhead with low dispersions likely. Transport winds become more
southeasterly Saturday and increase to 10 mph or so, leading to good
dispersions. Min RH values will remain above critical levels through
the weekend.

&&

.HYDROLOGY...
Issued at 227 AM EDT Thu Mar 12 2026

The fast motion of the squall line will keep rainfall totals under
an inch in most places. A couple localized spots could see as much
as an inch and a half. The next system doesn't look to bring much in
the way of meaningful rainfall, only up to half an inch at most.
Thus, no flood concerns are expected. The only hydrologic concern
remains the severe to extreme drought ongoing across the area.

For more information on local drought impacts, visit
www.weather.gov/tae/DroughtInformationStatement.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   72  44  74  51 /  90   0   0   0
Panama City   70  47  71  53 /  80   0   0   0
Dothan        65  41  69  47 /  80   0   0   0
Albany        69  40  69  46 /  90   0   0   0
Valdosta      71  42  74  49 /  90   0   0   0
Cross City    74  47  80  55 /  80   0   0   0
Apalachicola  72  52  68  57 /  80   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late tonight for FLZ108-112-114.

GA...None.
AL...None.
GM...Dense Fog Advisory until 10 AM EDT this morning for GMZ730-755-
     765-775.

     Small Craft Advisory from 5 PM this afternoon to 11 AM EDT
     Friday for GMZ730-755-765-775.

     Small Craft Advisory from 7 AM this morning to 7 PM CDT this
     evening for GMZ735.

     Small Craft Advisory from 7 AM this morning to 10 AM CDT Friday
     for GMZ751-752-770-772.

&&

SHORT TERM...Young
LONG TERM....Young
AVIATION...Dobbs
MARINE...Young
FIRE WEATHER...Young
HYDROLOGY...Young

In the hours before

Local storm report, Mar 12, 6:25 AM EDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
625 AM EDT Thu Mar 12 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 AM     Tstm Wnd Dmg     1 ENE Ozark             31.46N 85.64W
03/12/2026                   Dale               AL   Law Enforcement

            Tree down with power lines blocking CR 57.

&&

BAS
Local storm report, Mar 12, 6:28 AM EDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
628 AM EDT Thu Mar 12 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 AM     Tstm Wnd Dmg     2 SSE Wilson Mill       31.13N 85.33W
03/12/2026                   Houston            AL   Law Enforcement

            Tree and powerlines down near Cottonwood Rd.

&&

BAS
Local storm report, Mar 12, 6:35 AM EDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
635 AM EDT Thu Mar 12 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 AM     Tstm Wnd Dmg     1 W Sylvan Grove        31.35N 85.48W
03/12/2026                   Dale               AL   Law Enforcement

            Tree and powerlines down across CR 67.

&&

BAS
Local storm report, Mar 12, 6:39 AM EDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
639 AM EDT Thu Mar 12 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 AM     Tstm Wnd Dmg     1 SSW Dothan            31.21N 85.40W
03/12/2026                   Houston            AL   Law Enforcement

            Downed powerline near intersection of Floyd
            and South Lena.

&&

BAS
Local storm report, Mar 12, 6:43 AM EDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
643 AM EDT Thu Mar 12 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 AM     Tstm Wnd Dmg     1 ENE Ozark             31.46N 85.64W
03/12/2026                   Dale               AL   Law Enforcement

            Tree down on East College Street.

&&

BAS
Local storm report, Mar 12, 6:46 AM EDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
646 AM EDT Thu Mar 12 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 AM     Tstm Wnd Dmg     2 WNW Kelly Springs     31.28N 85.48W
03/12/2026                   Houston            AL   Law Enforcement

            Multiple trees down blocking lanes along
            Brannon Stand Road and State Highway 52.

&&

BAS

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 5:08 AM EDTSevere Thunderstorm WarningTAEBaker, Calhoun, Clay, Early, Lee, Miller and 3 more67 min
Mar 12, 5:17 AM EDTTornado Warning Tornado observedTAEEarly28 min
Mar 12, 5:24 AM EDTTornado Warning Tornado observedTAEEarly36 min
Mar 12, 5:32 AM EDTTornado WarningTAESeminole28 min
Mar 12, 5:47 AM EDTTornado WarningTAEBaker, Calhoun, Early, Miller28 min
Mar 12, 5:52 AM EDTTornado WarningTAEDecatur, Early, Miller, Seminole38 min
Mar 12, 5:58 AM EDTSevere Thunderstorm WarningTAEBaker, Calhoun, Clay, Dougherty, Early, Lee and 4 more62 min
Mar 12, 6:10 AM EDTSevere Thunderstorm WarningTAEDecatur50 min
Mar 12, 6:30 AM EDTSevere Thunderstorm WarningTAEBaker, Colquitt, Decatur, Dougherty, Grady, Lee and 6 more60 min
Mar 12, 6:48 AM EDTTornado Warning Tornado observedTAEDecatur, Grady27 min
Mar 12, 7:14 AM EDTTornado WarningTAEGrady, Thomas46 min
Mar 12, 7:15 AM EDTSevere Thunderstorm WarningTAEBen Hill, Berrien, Colquitt, Cook, Irwin, Tift and 1 more62 min
Mar 12, 7:26 AM EDTSevere Thunderstorm WarningTAEBerrien, Brooks, Colquitt, Cook, Grady, Lanier and 2 more94 min
Mar 12, 7:39 AM EDTTornado WarningTAEBerrien, Cook32 min

Nearby

Tornado Warnings in Georgia, 2026Every tornado warning in 2026Tornadoes in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.